| Catalog Number |
CRC14022530 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mfg name - codman & shurtleff, inc.Dba depuy synthes products, inc.Three attempts to obtain additional information and product return were unsuccessful.It was reported that the device would be returned for analysis; however, it has not yet been returned additional information will be submitted within 30 days of receipt.
Event or Problem Description
As reported by a healthcare professional, during the procedure, the cashmere coil (crc14022530/m10553) could not be detached.They used another one to complete the procedure.There was no report of patient injury.It was reported that the device would be returned for analysis.
Additional Manufacturer Narrative
Conclusion: as reported by a healthcare professional, during the procedure, the cashmere coil (crc14022530/m10553) could not be detached.They used another one to complete the procedure.There was no report of patient injury.It was reported that the device would be returned for analysis.It was reported that the device would be returned for analysis; however, the device was not returned, and after several attempts to obtain additional information, no information could be obtained.The cashmere product was not returned for investigation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.The failure to detach the coil could not be confirmed without product return for analysis.The root cause of the event could not be determined.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Since there was no evidence to suggest the event was related to a manufacturing issue, no corrective actions will be taken at this time.